## **ASIAN LEGAL BUSINESS** SE ASIA ANTI-CORRUPTION FORUM







20 ALIC	LICT 201	7 - CIN/	GAPORE
Z3 AUU	031 201	/ - SIIY	GAFORE

Time	Agenda
8.30am	Registration.
9.00am	Keynote: Anti-Corruption Enforcement Trends And Priorities - Takeaways From Recent Actions. (45mins) Guest-Of-Honour Darryl Wegner, Unit Chief of the FBI's International Corruption Unit.
9.45am	<ul> <li>Presentation: From Discovery To Report: What To Do (And Not To Do) When A Report Is Likely. (60mins)</li> <li>Disclosure to authorities - To disclose or not disclose? If yes, when and how?</li> <li>What is cooperation? How much is enough? Should you waive privilege?</li> <li>DPAs and leniency programs - what you will need to do.</li> <li>Destroying the company to save it - how intrusive should your internal investigation be? How do you treat the people who work for you?</li> <li>Maurice Burke, Partner, Hogan Lovells Lee &amp; Lee.</li> </ul>
10.45am	Refreshment Break. (15mins)
11.00am	<ul> <li>Presentation: The Forensic Response To A Regulatory Investigation. (45mins)</li> <li>The different skill sets required in an investigation.</li> <li>Developing a practical yet defendable investigative response.</li> <li>Identifying the sources of information for the investigation.</li> <li>Conveying investigative findings appropriately.</li> <li>Jarrod Baker, Senior Managing Director, FTI Consulting.</li> <li>Brett Clapp, Senior Managing Director, FTI Consulting.</li> </ul>
11.45am	<ul> <li>Presentation: How To Get Compliance On The Deal Team: A Case Study On M&amp;A And JV Due Diligence. (30mins)</li> <li>Tips on how to enable compliance to be viewed as a trusted business partner.</li> <li>Compliance is made more effective if you are at the table, not when you are shut out.</li> <li>How can you interpret M&amp;A and JV Due Diligence in ways that offer solutions, not obstacles?</li> <li>Juliet Lui, Head of Professional Services (APAC), The Red Flag Group.</li> </ul>

Workshop Sponsors:







**Supporting Organisations:** 





## 12.15pm Panel: The Continuing Struggle With Intermediary Risks: Top 5 Questions You Need Answered. (45mins) Is having an adequate compliance program an effective defence against procecution? Is there any defence if the gift/hospitality/facilitation payment was lawful under the local law? What contractual protections can I put in place to minimise third party risks? What are the considerations when making a payment or contribution to a foreign government entity? How can I better manage third party risks when I lack the resources to do so? Moderator Stanley Park, Managing Director/Head of Legal – Asia Pacific, **Scotiabank. Panelists** Roland Samosir, General Counsel – Asia Operations, **Dyson.** Carolyn Cherrett, Asia Compliance Leader, **GE Aviation**. Devaki Nathan ACA, MBA, LL.B., Director and Head of Compliance, Asia Pacific, Toronto-**Dominion Bank.** (invited) 1.00pm **Networking Luncheon.** (60mins) 2.00pm Interview: Responding To Whistleblowing: Avoiding The Pitfalls. (30mins) Setting up policies and procedures: Initial steps and who to inform. What to do when you receive a whistleblowing call or letter. Incentives to ensure that employees come to you first. When to hire outside counsel (interval vs external). Moderator Gavin Ingram, General Counsel Asia Pacific / VP Strategic Planning, Global Blue. Speaker Kirsten Trott, Executive Director, "Speaking Up", Standard Chartered Bank. 2.30pm <u>Panel</u>: Gifts, Hospitality, Questionable Non-Financial Benefits And Facilitation Payments: Red Flags To Look Out For. (60mins) Pros and cons of establishing global, regional and local code of conduct. Dealing with cultural sensitivities pertaining to what constitutes a reasonable gift or meal across multiple jurisdictions. Tips for identifying suspicious business expenditures and non-financial benefits. How to document and account for benefits-in-kind. Managing expectations of local officials and political requests for contributions. How to better monitor facilitation payments and third-parties in high risk markets. Moderator Foo Mei Wan, Head of Controls, Compliance and Ethics, SEA, Diageo. **Panelists** Richard Carrick, Regional Head APAC, Financial Crime Assurance, Barclays. Andrew Eacott, Director Of Internal Audit - Forensics, Fraud and Anti-Corruption, **Hewlett Packard Enterprise.** Judy Chang, Senior Director- Ethics & Anti-Corruption, PayPal. Ben Brooke-Cowden, Regional Legal Director ASEAN, Korea & Japan, RB.

Workshop Sponsors:













3.30pm	Refreshment Break. (30mins)		
4.00pm	Panel: How To Build Better Compliance At The Grass-Roots Level. (60mins)		
	Who should really have ownership and accountability for the compliance function?		
	What are the core compliance responsibilities?		
	Tips on how to secure commitment at all levels.		
	Managing competing priorities and incentives.		
	<ul> <li>Practical ideas on how to translate the code of conduct into real action at the grass roots level.</li> </ul>		
	How to build engagement and improve training across Asia.		
	<ul> <li>Overcoming cultural challenges when rolling out an anti-corruption message.</li> </ul>		
	Moderator		
	Lee Kiat Seng, Head of Compliance, Lazada Group.		
	Panelists		
	John (J.T.) Haas, Chief Compliance Officer-Asia, Aon.		
	Sonali N. Narasimhan, Chief Compliance Officer, ASEAN, Global Growth Organization, GE And		
	Senior Compliance Counsel, Asia Pacific, Baker Hughes, a GE Company.		
	Jasmine Karimi, Senior Director, Counsel, Asia/Pacific, Illumina.		
	Campbell Clark, Chief Ethics & Compliance Officer, Asia Pacific, <b>Medtronic.</b>		
5.00pm	End of ALB SEA Anti-Corruption Forum 2017.		

<sup>\*</sup>This is a draft agenda and is subject to change.











